# SDR CALA0300430

- Difficulty date: July 31, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 16,933 hours, 8,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Nr 8 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RT WING NR 8 FLAP TRACK FORWARD FAIRING ATTACH BRACKET.  REPAIRED IAW ECRA 5740-02040.
